×

zbMATH — the first resource for mathematics

La conjecture de Weil. II. (French) Zbl 0456.14014

MSC:
14G99 Arithmetic problems in algebraic geometry; Diophantine geometry
14F30 \(p\)-adic cohomology, crystalline cohomology
14F35 Homotopy theory and fundamental groups in algebraic geometry
14G15 Finite ground fields in algebraic geometry
14G20 Local ground fields in algebraic geometry
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] P. Deligne, La conjecture de Weil, I,Publ. Math. IHES,43 (1974), 273–308.
[2] P. Deligne, Théorie de Hodge, I,Actes ICM, Nice, Gauthier-Villars, 1970, t. I, 425–430; II,Publ. Math. IHES,40 (1971), 5–58; III,Publ. Math. IHES,44 (1974), 5–77.
[3] P. Deligne, Poids dans la cohomologie des variétés algébriques,Actes ICM, Vancouver, 1974, 79–85.
[4] P. Deligne, Formes modulaires et représentationsl-adiques,Sém. Bourb. 355 (févr. 1969), inLN,179 (Springer Verlag).
[5] P. Deligne, Les constantes des équations fonctionnelles des fonctions L, inProc. Antwerpen conf., vol. 23,LN,349 (Springer Verlag), 501–595.
[6] P. Deligne, P. Griffiths, J. Morgan etD. Sullivan, Real homotopy theory of Kähler manifolds,Inv. Math.,29 (1975), 245–274. · Zbl 0312.55011 · doi:10.1007/BF01389853
[7] N. Katz andW. Messing, Some consequences of the Riemann Hypothesis for Varieties over Finite Fields,Inv. Math.,23 (1974), 73–77. · Zbl 0275.14011 · doi:10.1007/BF01405203
[8] E. Miller, De Rham cohomology with arbitrary coefficients,Topology,17 (2) (1978), 193–203. · Zbl 0386.55011 · doi:10.1016/S0040-9383(78)90025-3
[9] J. Morgan, The algebraic topology of smooth algebraic manifolds,Publ. Math. IHES,48 (1978), 137–204, · Zbl 0401.14003
[10] J.-P. Serre,Corps locaux, Publ. Math. Nancago, Hermann, 1962. · Zbl 0137.02601
[11] J.-P. Serre,Abelian l-adic representations and elliptic curves, Benjamin, 1968.
[12] J. Steenbrink, Limits of Hodge structures,Int. Math.,31 (1976), 229–257. · Zbl 0303.14002
[13] D. Sullivan, Infinitesimal calculations in topology,Publ. Math. IHES,47 (1977), 269–331. · Zbl 0374.57002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.